EconPapers    
Economics at your fingertips  
 

Comparing Open-Loop with Markov Equilibria in a Class of Differential Games

Ngo Long, Koji Shimomura and Harutaka Takahashi ()

CIRANO Working Papers from CIRANO

Abstract: We consider a class of differential games with transition equations that are homogeneous of degree one. For any game G with a discount rate r, consider a Markov perfect equilibrium (MPE) with strategies that are linear in the state variables. We show that the time paths of the control variables of this equilibrium constitute an open-loop equilibrium of a corresponding game Classification-JEL: C72; C73; Q30

Keywords: Differential games; Markov perfect equilibria; open-loop equilibria; Jeux différentiels; équilibre Markov-parfait; équilibre en boucle ouverte (search for similar items in EconPapers)
Date: 1997-04-01
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed

Downloads: (external link)
https://cirano.qc.ca/files/publications/97s-22.pdf

Related works:
Journal Article: Comparing Open-loop With Markov Equilibria in a Class of Differential Games (1999) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cir:cirwor:97s-22

Access Statistics for this paper

More papers in CIRANO Working Papers from CIRANO Contact information at EDIRC.
Bibliographic data for series maintained by Webmaster ().

 
Page updated 2020-07-16
Handle: RePEc:cir:cirwor:97s-22